# SDR CA120105003

- Difficulty date: January 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 6,248 hours
- Engine: Lyc TIO540A2C
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NLEC
- Condition: Loose
- Location: Engine
- Part time: 246 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THE RT STARTER AFT CASE WAS FOUND LOOSE. THE CASE ATTACH BOLT LOCK TABS WERE STILL ENGAGED, BUT THE BOLTS WERE LOOSE. STARTER WAS REMOVED AND REPLACED WITH A SERVICEABLE SPARE.
